Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 167, NWS Fort Worth, TX

June 9, 2007Hunt County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 9, 2007, 1:48 PM CDT for Hunt County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2007, 1:48 PM CDT (18:48 UTC)
Expired
Jun 9, 2007, 5:45 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2140 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 091849
FFWFWD
TXC231-092245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
148 PM CDT SAT JUN 9 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RAINFALL 
  AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE FROM THIS SLOW MOVING        
  THUNDERSTORM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COMMERCE...
  CELESTE AND CAMPBELL

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3289 9628 3299 9586 3337 9585 3334 9628

$$

SCHULTZ
2 follow-up statements
000 
WGUS74 KFWD 092034
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT SAT JUN 9 2007

TXC231-092245-
HUNT TX-
332 PM CDT SAT JUN 9 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR HUNT
COUNTY...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVY RAIN OVER HUNT COUNTY HAS COME TO AN END. HOWEVER...DOPPLER 
RADAR ESTIMATED THAT 2 TO 4 INCHES OF RAIN FELL ACROSS THE WARNED 
AREA...ESPECIALLY OVER WEST CENTRAL HUNT COUNTY. AS A 
RESULT...RESIDUAL FLOODING WILL CONTINUE TO BE A CONCERN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CAMPBELL...COMMERCE...CELESTE...AND CADDO MILLS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3289 9628 3299 9586 3337 9585 3334 9628

$$

SCHULTZ
000 
WGUS74 KFWD 092150
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT SAT JUN 9 2007

TXC231-092159-
HUNT TX-
449 PM CDT SAT JUN 9 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HUNT COUNTY...

THE HEAVY RAIN HAS COME TO AN END AND CALLS TO LAW ENFORCEMENT 
INDICATE NO FLOODING HAS BEEN REPORTED. THEREFORE...THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED.

LAT...LON 3289 9628 3299 9586 3337 9585 3334 9628

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 12:19 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 9, 12:19 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 PM CDT SAT JUN 9 2007

.AVIATION...
/18Z TAFS/
TOWERING CUMULUS IS DEVELOPING QUITE RAPIDLY ACROSS THE AREA. A
FEW RADAR ECHOES ARE ALREADY NOTED OVER EASTERN PORTIONS OF NORTH
TEXAS. WILL CARRY MENTION OF CB FOR ALL TAF SITES THIS
AFTERNOON...AND AMEND FOR TSRA BASED ON RADAR TRENDS.
OTHERWISE...LIGHT SOUTH WINDS WILL CONTINUE THROUGH THE TAF
PERIOD. ASIDE FROM THE OUTSIDE CHANCE OF A THUNDERSTORM THIS
AFTERNOON..VFR CONDITIONS WILL PREVAIL.

SCHULTZ
&&

.DISCUSSION... /ISSUED 1028 AM CDT SAT JUN 9 2007/

UPDATE...CURRENT FORECAST IS IN GOOD SHAPE. MORNING SFC ANALYSIS
INDICATES OLD FRONTAL BOUNDARY IS IN THE VICINITY OF THE DFW AREA
AS INDICATED BY DEWPOINT/THETA-E GRADIENT. DEWS ARE IN THE
MID/UPPER 70S SOUTH OF THE METROPLEX AND IN THE MID/UPPER 60S
NORTH. WIND FIELDS REMAIN LIGHT...BUT AS TEMPS RISE INTO THE UPPER
80S/LOWER 90S LATER THIS AFTN...DO EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS TO BEGIN TO DEVELOP. CURRENT FORECAST HANDLES THIS
WELL AND WILL ONLY MAKE SOME MINOR ADJUSTMENTS TO HOURLY GRIDS.
HAVE RAISED DEWPOINTS SOUTH OF DFW.

91/DUNN

PREV DISCUSSION... /ISSUED 537 AM CDT SAT JUN 9 2007/

MVFR CIGS IN PLACE AS WEAK ISENTROPIC FLOW CONTINUES. EXPECT
THESE TO LIFT TO VFR BY MID MORNING AS THEY HAVE THE LAST COUPLE
DAYS. WEAK FRONT TO THE SOUTH WILL MOVE NORTH LATER TODAY AND
PROVIDE A FOCUS FOR THUNDERSTORMS LATER TODAY. CHANCES REMAIN TOO
LOW TO MENTION AT TAF SITES. WINDS WILL REMAIN AOB 8 KTS AND WILL
BECOME SSE LATER TODAY AS THE BOUNDARY MOVES NORTH. /13

PREV DISCUSSION... /ISSUED 328 AM CDT SAT JUN 9 2007/

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SHOULD CONTINUE TO
DEVELOP NEAR AND NORTH OF A WEAK STATIONARY FRONT LOCATED NEAR A
CANTON...WACO...TO GOLDTHWAITE LINE. SINCE THE LOW LEVEL JET IS
FAIRLY WEAK EARLY (LESS THAN 30 KNOTS) COVERAGE OF SHOWERS AND
STORMS WILL BE LOW THIS MORNING. THE FRONT WILL LIFT NORTH OF THE
RED RIVER BY THIS AFTERNOON IN RESPONSE TO A DEVELOPING LEE
TROUGH. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOST LIKELY FORM
NEAR THE RETREATING FRONT THIS AFTERNOON. PRECIPITABLE WATER
VALUES WILL REMAIN AROUND 1.5 INCHES AND THE UPPER FLOW WILL BE
WEAK SO ANY STORMS THAT FORM WILL BE EFFICIENT RAIN PRODUCERS. A
FEW STORMS MAY LINGER DURING THE EARLY EVENING BUT ALL
PRECIPITATION SHOULD DISSIPATE BY LATE EVENING.

AN UPPER LEVEL WAVE PATTERN COMMON IN EARLY SUMMER WILL REMAIN
THROUGH MID WEEK WITH A RIDGE AXIS OVER EAST TEXAS AND MORE
PROGRESSIVE FLOW ACROSS THE NORTHERN HALF OF THE NATION. MOISTURE
AND INSTABILITY WILL BE SUFFICIENT FOR ISOLATED AFTERNOON AND
EARLY EVENING SHOWERS AND THUNDERSTORMS. THE UPPER LEVEL RIDGE IS
PROGGED TO WEAKEN BY MID WEEK WHILE AN UPPER TROUGH TRANSLATES
ACROSS THE SOUTHWESTERN U.S. SHOWER AND THUNDERSTORM CHANCES
SHOULD INCREASE SLIGHTLY IN THE NORTH WEDNESDAY NIGHT AND THURSDAY
AS A COLD FRONT MOVES INTO THE NORTHWEST ZONES. SCATTERED SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE REGION WIDE FRIDAY AS LARGE
SCALE LIFT INCREASES SLIGHTLY WITH THE APPROACH OF THE WEAK UPPER
TROUGH.

WARM AND HUMID CONDITIONS WILL PERSIST THROUGH THE COMING WEEK WITH
HIGH TEMPERATURES IN THE LOWER AND MIDDLE 90S AND DEW POINTS IN
THE MID 60S TO LOWER 70S. OVERNIGHT LOWS FOR THE REST OF THE
WEEKEND AND NEXT WEEK WILL BE IN THE UPPER 60S TO LOWER
70S...EXCEPT ACROSS THE METROPLEX WHERE SOME MIDDLE 70S WILL BE
POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  97  74  95  74 /  20  20  10  10  10
WACO, TX              71  96  71  95  72 /  10  10  10  10  10
PARIS, TX             72  94  72  93  72 /  20  30  10  20  10
DENTON, TX            70  95  70  95  73 /  20  20  10  10  10
MCKINNEY, TX          70  95  68  94  71 /  20  20  10  20  10
DALLAS, TX            76  96  76  96  76 /  20  20  10  10  10
TERRELL, TX           72  94  71  94  73 /  20  30  10  10  10
CORSICANA, TX         71  94  73  95  74 /  20  20  10  10  10
TEMPLE, TX            70  95  71  94  72 /  10  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SCHULTZ
Hazardous weather outlook, Jun 9, 5:05 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
505 AM CDT SAT JUN 9 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
505 AM CDT SAT JUN 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
TODAY AS AN UPPER LEVEL DISTURBANCE COMBINES WITH AN INCREASINGLY
UNSTABLE AIRMASS. A FEW OF THE STRONGER STORMS MAY APPROACH SEVERE
LIMITS WITH STRONG WINDS AND HEAVY RAINFALL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN
PORTIONS OF NORTH TEXAS SUNDAY THROUGH THURSDAY. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE DURING THE EARLY AFTERNOON THROUGH MID EVENING
HOURS. ON FRIDAY...THUNDERSTORM CHANCES WILL EXPAND TO INCLUDE ALL
OF NORTH TEXAS AS AN UPPER LEVEL TROUGH APPROACHES.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

13

In the hours before

Special weather statement, Jun 9, 12:44 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 PM CDT SAT JUN 9 2007

TXZ105-091815-
HUNT TX-
1244 PM CDT SAT JUN 9 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  HUNT COUNTY

AT 1244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF GREENVILLE...MOVING
NORTHEAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
COMMERCE AND GREENVILLE.

CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3319 9633 3290 9620 3307 9583 3342 9596

SCHULTZ
Special weather statement, Jun 9, 12:50 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1250 PM CDT SAT JUN 9 2007

TXZ107-091815-
HOPKINS TX-
1250 PM CDT SAT JUN 9 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HOPKINS COUNTY

AT 1250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES EAST OF SULPHUR SPRINGS...MOVING
NORTHEAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZE...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3316 9562 3301 9550 3307 9530 3334 9532

SCHULTZ
Special weather statement, Jun 9, 1:05 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 PM CDT SAT JUN 9 2007

TXZ119-091830-
DALLAS TX-
105 PM CDT SAT JUN 9 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN DALLAS COUNTY

AT 105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF UNIVERSITY PARK...MOVING
NORTHEAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...FARMERS BRANCH...
GARLAND...HIGHLAND PARK...RICHARDSON AND UNIVERSITY PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3290 9696 3276 9684 3286 9658 3301 9673

SCHULTZ
Special weather statement, Jun 9, 1:13 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 PM CDT SAT JUN 9 2007

TXZ107-091845-
HOPKINS TX-
113 PM CDT SAT JUN 9 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HOPKINS COUNTY

AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF SULPHUR SPRINGS...MOVING
NORTHEAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3319 9569 3303 9547 3311 9529 3332 9535

SCHULTZ
Special weather statement, Jun 9, 1:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 PM CDT SAT JUN 9 2007

TXZ094-091900-
FANNIN TX-
127 PM CDT SAT JUN 9 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN FANNIN COUNTY

AT 127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF BONHAM...MOVING NORTHEAST AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DODD CITY...HONEY GROVE AND
BONHAM STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3353 9617 3342 9600 3362 9578 3376 9600

SCHULTZ
Special weather statement, Jun 9, 1:44 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT SAT JUN 9 2007

TXZ107-091915-
HOPKINS TX-
144 PM CDT SAT JUN 9 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HOPKINS COUNTY

AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF SULPHUR SPRINGS...MOVING
EAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE SULPHUR SPRINGS AND COOPER
LAKE PARK SOUTH SULPHUR.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3329 9567 3312 9564 3309 9528 3337 9531

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:07 PM CDTSpecial Weather StatementFWDVan Zandt23 min
Jun 8, 7:40 PM CDTSpecial Weather StatementFWDHenderson35 min
Jun 8, 8:11 PM CDTSpecial Weather StatementFWDHenderson34 min
Jun 8, 8:25 PM CDTFlash Flood WarningFWDHenderson2 hr
Jun 8, 9:40 PM CDTSpecial Weather StatementFWDNavarro35 min
Jun 8, 9:52 PM CDTSevere Thunderstorm WarningFWDNavarro53 min
Jun 8, 10:26 PM CDTSpecial Weather StatementFWDLimestone34 min
Jun 9, 12:44 PM CDTSpecial Weather StatementFWDHunt31 min
Jun 9, 12:50 PM CDTSpecial Weather StatementFWDHopkins25 min
Jun 9, 12:59 PM CDTSevere Thunderstorm WarningFWDHunt61 min
Jun 9, 1:05 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 9, 1:13 PM CDTSpecial Weather StatementFWDHopkins32 min
Jun 9, 1:16 PM CDTSevere Thunderstorm WarningFWDDallas38 min
Jun 9, 1:27 PM CDTSpecial Weather StatementFWDFannin33 min
Jun 9, 1:44 PM CDTSpecial Weather StatementFWDHopkins31 min
Jun 9, 1:58 PM CDTSpecial Weather StatementFWDCollin32 min
Jun 9, 2:00 PM CDTSpecial Weather StatementFWDFannin30 min
Jun 9, 2:10 PM CDTSpecial Weather StatementFWDHopkins35 min
Jun 9, 2:16 PM CDTSpecial Weather StatementFWDLamar29 min
Jun 9, 2:23 PM CDTSpecial Weather StatementFWDHunt37 min
Jun 9, 2:27 PM CDTSpecial Weather StatementFWDCollin33 min
Jun 9, 2:34 PM CDTSevere Thunderstorm WarningFWDCollin56 min
Jun 9, 2:37 PM CDTSevere Thunderstorm WarningFWDLamar53 min
Jun 9, 2:42 PM CDTSpecial Weather StatementFWDHopkins33 min
Jun 9, 3:08 PM CDTSpecial Weather StatementFWDFannin37 min
Jun 9, 3:20 PM CDTSpecial Weather StatementFWDGrayson25 min
Jun 9, 3:44 PM CDTSpecial Weather StatementFWDFannin31 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.